# SDR AUS20020658

- Difficulty date: June 28, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE2YK2
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Pin
- Part number: 480700
- Condition: Broken
- Location: Fuel Selector/Sh
- Part time: 5,565 cycles
- Component: Fuel Selector/Sh
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL SELECTOR ROLL PINS BROKEN. RH FUEL SELECTOR HAD ONE ROLL PIN MISSING.
